Brupro Tablets 200mg Ibuprofen 24 Tablets

4.75

The medicine is used to manage muscle pain, backache, dental pain and period pain.

I am aware that medicines should be used in accordance with recommendations for use as contained on the packaging and I confirm that I am purchasing for that use. I agree to be contacted by a Pharmacist should he or she have any questions in relation to this purchase. I confirm that I am over 18 in order to purchase this product.

Description

Brupro Ibuprofen 200mg Tablets are used to lower fever and manage general pain such as back pain, headache, dental pain and period pain and to treat colds and flu. Each tablet contains 200mg of Ibuprofen

Directions for use:

  • Always take this medicine as described in the leaflet or as your doctor or pharmacist has told you. Check with your doctor or pharmacist if you are not sure.
  • Take your tablets with a glass of water, preferably with or after food. You should swallow the tablets without chewing or crushing them. The tablets can be divided into equal doses.
  • Adults and children over 12 years:
  • Take one or two tablets, then if necessary one or two tablet every 4 to 6 hours. Do not exceed 6 tablets in 24hours.

Ingredients:

  • Each film coated tablet contains 200mg of ibuprofen

Reviews

There are no reviews yet.

Be the first to review “Brupro Tablets 200mg Ibuprofen 24 Tablets”

Your email address will not be published.